# SDR 99ZZZX8

- Difficulty date: June 25, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N344QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600344
- System (JASC): 7897 · Engine Exhaust System Wiring
- Part: Wire
- Condition: Chafed
- Location: Lt Thrust Revers
- Part time: 2,910 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE THRUST REVERSER CIRCUIT BREAKER TRIPPED IN-FLIGHT.  TROUBLESHOT AND DETERMINED THAT WIRE RELATED TO THAT SYSTEM WAS CHAFING ON THE OIL RPESSURE INDICATOR.  SECURED AND INSULATED WIRE FROM INSTRUMENT.
